# SDR 2008UALA03584

- Difficulty date: June 24, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 38,741 hours, 14,404 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 540 STR 24L-25L HAS 1 EA DENT.  ACCOMPLISHED MAJOR REPAIR AT GSO.  REPAIRED IAW REO G12368 AN D EVA 71698 AND SRM 51-00-06.  THIS IS A CAT B REPAIR AND REQUIRES SUPPLEMENTAL INSPECTIONS TO BEGIN AT 50000C AND 12000C THEREAFTER.  THIS CONSISTS OF BOTH DETAILED VISUAL INSP AND NDT PER EVA 71698 CURRENT PTC IS 14404.
